# SDR 2006UALA00496

- Difficulty date: March 14, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 38,760 hours, 28,436 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663 S1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME AT BS 663.75 STRINGER 1 IS CRACKED.  INSTALLED REPAIR ANGLE PER SRM 53-00-07.
